# SDR BAQA2007004

- Difficulty date: January 12, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N109UP
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 2,460 hours, 8,210 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 109013307101
- Condition: Debonded
- Location: Tail Rotor Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE PLAY IN THE TAIL ROTOR HUB PITCH CHANGE ASSEMBLY.  AFTER DISASSEMBLY WE FOUND BUSHING P/N 109-0133-07-101 DEBONDED FROM SLEEVE ASSEMBLY P/N 109-0130-70-119.  WE ALSO FOUND DAMAGE TO THE TAIL ROTOR GEARBOX OUTPUT SHAFT P/N 109-0445-08-115.S/N 557.
